# SDR ASOA20140504051

- Difficulty date: May 4, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 29,408 hours, 16,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14524131009011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN DOOR THRESHOLD HAS BRACKET RETAINING NUTPLATES THAT IS CORRODED.  MAINTENANCE R & R 2 BRACKETS AT MAIN DOOR THRESHOLD IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
